# SDR CA011130012

- Difficulty date: November 21, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 8,171 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 487312
- Condition: Broken
- Location: Downlock
- Component: Landing Gear, Piper
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) - RIGHT HAND MAIN LANDING GEAR INDICATION FAILED IN FLIGHT. - PILOT RECYCLED GEAR AND LIGHT APPEARED TO WORK. - INSPECTION REVEALED A BROKEN DOWNLOCK SPRING.
